Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child having severe loose motion, with blood. Was on satranidazole, ofloxacine BD and probiotic. Tried Metranidazole, norfloxacine, and cefixime. No results. Good Medication?

dear sir my child is 2.3 years old, weight 12 kg, height 88 cm, 15 days earlier he had 50 loose motion a day with 10 were blood stain doctar recommends satranidazole + ofloxacine BD and probiotic but symptoms not gone after 24 hrs, then I changed medicine from myself Metranidazole 125 mg + norfloxacine 125mg (Powergyl) after 24 hrs lose motion come to 9. next day I visited the doctor and asked for change of satranidazole to metranidazole because it was not working. doctor given metranidazole 100 mg BD and ofloxacin syp BD.
after 4-5 days still symptoms not gone 9-10 stool/day, Then I changed the Doctor he given cefixime 50 mg syp + probiotic, symptoms resolved within 2-3 days after 15 days i moved from ludhiana to lucknow then agian loose motion with blood observed i have given him metranidazole 125 mg and norfloxacine 125 mg for 3 days BD, now loose motion with blood is under control but i am fearing it should not come again, give your opinion what should I do.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi..use clean utensils and water for preparing the childs of dysentry you described the natural course is that the severity comes down in several days...changing antibiotics every day is not recommended, as any drug takes its own time to start its action.. a simple drug like cotrimox can be efficient for dysentry.. as of now you can give adequate amount of fluids to your child along with supliments such as zinc (hastens epithelial cell recovery)...
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor